# SDR ASOA201000768

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,490 hours, 13,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 WEB FOUND CORRODED.  REMOVED (6EA) FASTENERS TO BLEND CORROSION. NO CORROSION FOUND UNDER FASTENER HEADS AT THIS TIME. REMOVED .003 MATERIAL FOUND TO BE WITHIN LIMITS IAW REO 670-53-11-052 REPAIR NR 1.  PERFORMED LPI, TYPE 1, METHOD C ON BLEND AREA ON LT IAW SRM 51-12-00-001-001 IAW MAC NDT INSP PROCEDURE PT-1, NO INDICATIONS NOTED AT THIS TIME.  RESTORED FINISH A023 IAW SRM 51-21-16-001-001-A01.
